MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,ARMBOARD,CONV,FOAM,2X8X20",12PR/CS

Medline Industries, LP MEDLINE; PAD,ARMBOARD,CONV,FOAM,2X8X20",12PR/CS
Catalog Number NON081343
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when they open them, they are deformed and do not inflate.
 
Additional Manufacturer Narrative
The complaint stated that 1006171 has been receiving these foam arm board pads and when they open them, they are deformed and do not inflate.Visual inspection was conducted with the provided pictures, and it was found that items remaining flat after the opening.At this time, the reported concern was confirmed, as the items not expanding properly.The cause was documented as comp./part defective, broke, and the issue is a known trend with the division and with the manufacturer; the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD,ARMBOARD,CONV,FOAM,2X8X20",12PR/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50843078
Report Number1417592-2026-46676
Device Sequence Number10051405
Product Code CCX
UDI-Device Identifier40884389122274
UDI-Public40884389122274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON081343
Device Lot Number230621.2.EK0612
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown